You are logged in as an admin user. This page is cached for performance until Sun, 14 Aug 2022 19:33:44 GMT. Preview latest contents by clicking Refresh.
Logout

Antonio Skarmeta

Professor
Universidad de Murcia
Participates in 11 items

Dr Antonio Skarmeta received the M.S. degree in Computer Science from the University of Granada and B.S. (Hons.) and the Ph.D. degrees in Computer Science from the University of Murcia Spain. Since 2009 he is Full Professor at the same department and University. Antonio F. Skarmeta has worked on different research projects in the national and international area in the networking, security, IoT and 5G. He coordinates several H2020 projects . Since 2014 until 2010 he has been Spanish National Representative for the MSCA within H2020. He has published over 200 international papers and being member of several program committees. He has also participated in several standardization for a like IETF, ISO and ETSI.

Sessions in which Antonio Skarmeta participates

Tuesday 6 June, 2017

Time Zone: (GMT+01:00) Paris
9:00 AM
9:00 AM
GIoTS Opening Plenary Session
15 minutes, 9:00 AM - 9:15 AM

International Conference Centre of Geneva (CICG) - Room 2

Panel

Sébastien Ziegler, Mandat International (Moderator)

Antonio Skarmeta, Universidad de Murcia (Moderator)

Latif Ladid, IPv6 Forum (Moderator)

Wednesday 7 June, 2017

Time Zone: (GMT+01:00) Paris
10:30 AM
10:30 AM
Private Meeting: CPaas EU-Japan I
2 hours 30 minutes, 10:30 AM - 1:00 PM

International Conference Centre of Geneva (CICG) - Room 9

Board Meeting

Antonio Skarmeta, Universidad de Murcia (Potential)

2:00 PM
2:00 PM
Private Meeting: CPaas EU-Japan II
3 hours 30 minutes, 2:00 PM - 5:30 PM

International Conference Centre of Geneva (CICG) - Room 9

Board Meeting

Antonio Skarmeta, Universidad de Murcia (Potential)

2:45 PM
2:45 PM
Smart Agriculture
1 hour, 2:45 PM - 3:45 PM

International Conference Centre of Geneva (CICG) - Room 2

Panel

Alexander Berlin, Berlin Thinking Consulting (Moderator)

Antonio Skarmeta, Universidad de Murcia (Potential)

Edwin Hecker, SmartAgriHubs (Participant)

George Beers, SmartAgriHubs (Participant)

Silvia Maria Fonseca Silveira Massruhá, Embrapa Agricultural Informatics (Potential)

Srdjan Krco, DunavNET (Participant)

Ricardo Inamasu, Automação e Agricultura de Precisão Embrapa Instrumentação São Carlos/SP (Potential)

Reinaldo de Bernardi, CIAg - Center for Innovation in Agribusiness (Potential)

James Clarke, Waterford Institute of Technology (Participant)

Thursday 8 June, 2017

Time Zone: (GMT+01:00) Paris
9:30 AM
9:30 AM
Security Trends on IoT and Constrained Devices
1 hour 30 minutes, 9:30 AM - 11:00 AM

International Conference Centre of Geneva (CICG) - Room 3

Daniel Aranda, Ripple Lab (Potential)

Antonio Skarmeta, Universidad de Murcia (Moderator)

Alexis Oliverau, CEA - Commissariat à l’énergie atomique et aux énergies alternatives (Participant)

Hannes Tschofenig, ACE (Potential)

Shahid Raza, RISE Research Institutes of Sweden (Participant)

Whitfield Diffie, Stanford (Potential)

Mark Miller, CONCEPTIVITY /European Organisation for Security / European Cyber Security Organisation (Participant)

2:00 PM
2:00 PM
GIoTS Papers Session " IoT Security and Privacy" I
1 hour 45 minutes, 2:00 PM - 3:45 PM

International Conference Centre of Geneva (CICG) - Room 16

Eric Vyncke, Cisco Systems (Potential)

Antonio Skarmeta, Universidad de Murcia (Potential)

Luca Bolognini, Italian Institute for Privacy and Data Valorisation (IIP) (Potential)

4:15 PM
4:15 PM
GIoTS Papers Session " IoT Security and Privacy" II
1 hour 45 minutes, 4:15 PM - 6:00 PM

International Conference Centre of Geneva (CICG) - Room 16

Eric Vyncke, Cisco Systems (Potential)

Antonio Skarmeta, Universidad de Murcia (Potential)

Luca Bolognini, Italian Institute for Privacy and Data Valorisation (IIP) (Potential)

Friday 9 June, 2017

Time Zone: (GMT+01:00) Paris
9:00 AM
9:00 AM

International Conference Centre of Geneva (CICG) - Room 16

Workshop

Eric Vyncke, Cisco Systems (Potential)

Stephan Haller, Bern University of Applied Sciences (Potential)

Antonio Skarmeta, Universidad de Murcia (Potential)

Luca Bolognini, Italian Institute for Privacy and Data Valorisation (IIP) (Potential)

11:15 AM
11:15 AM
ARMOUR H2020 Advisory Board Meeting
6 hours 45 minutes, 11:15 AM - 6:00 PM

International Conference Centre of Geneva (CICG) - Room 13

Board Meeting

Serge Fdida, Sorbonne University (Participant)

Antonio Skarmeta, Universidad de Murcia (Participant)

International Conference Centre of Geneva (CICG) - Room 16

Workshop

Luca Bolognini, Italian Institute for Privacy and Data Valorisation (IIP) (Potential)

Eric Vyncke, Cisco Systems (Potential)

Antonio Skarmeta, Universidad de Murcia (Potential)

Stephan Haller, Bern University of Applied Sciences (Potential)

3:30 PM
3:30 PM
IoT Week 2017 Closing Remarks
30 minutes, 3:30 PM - 4:00 PM

International Conference Centre of Geneva (CICG) - Room 2

Keynote

Bilel Jamoussi, International Telecommunication Union (ITU) (Participant)

Sébastien Ziegler, Mandat International (Moderator)

Mikel Larrañaga Negro, IK4-TEKNIKER (Participant)

Kees van der Klauw, Alliance for Internet of Things Innovation (AIOTI) (Participant)

Nabil Abdennadher, HES-SO (University of Applied Sciences of Western Switzerland) (Participant)

Antonio Skarmeta, Universidad de Murcia (Participant)

Share this